An analogue of the Kovalevskaya theorem for linear evolution equations with constant coefficients
Matematičeskie zametki, Tome 48 (1990) no. 5, pp. 156-157
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_5_a22,
author = {S. S. Titov},
title = {An analogue of the {Kovalevskaya} theorem for linear evolution equations with constant coefficients},
journal = {Matemati\v{c}eskie zametki},
pages = {156--157},
year = {1990},
volume = {48},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_5_a22/}
}
S. S. Titov. An analogue of the Kovalevskaya theorem for linear evolution equations with constant coefficients. Matematičeskie zametki, Tome 48 (1990) no. 5, pp. 156-157. http://geodesic.mathdoc.fr/item/MZM_1990_48_5_a22/